# SDR TWAA9756002

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54333
- Make and model: Boeing 727231
- Aircraft serial: 20460
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: 'A' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 304 - DURING CRUISE EXPERIENCED LOSS OF HYDRAULIC SYSTE 'A' FLUID.  REMOVED AND REPLACED O-RING DUE TO HYDRAULIC PRESSURE MODULE O-RING LEAKING.  OPS CHECK NORMAL.  (M)
